# SDR 2023FA0000242

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: General aviation
- Aircraft: N182CA
- Make and model: Beech F90
- Aircraft serial: LA121
- Aircraft time: 8,560 hours, 6,825 cycles
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: 5043001811
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Part time: 8,560 hours, 6,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AIRCRAFT WAS AT 14,000 FEET WITH A CABIN PRESSURE DIFFERENTIAL OF 3.8 TO 4.0PSI WHEN A LOUD POP WAS HEARD AT THE CABIN DOOR. THE AIRCRAFT RETURNED TO THE AIRPORT LANDING UNEVENTFULLY. THE GROUND CREW NOTED THE INFLATABLE DOOR SEAL WAS PROTRUDING FROM AROUND THE CABIN DOOR. PASSENGERS WITHIN THE AIRCRAFT WERE NOT ABLE TO OPEN THE CABIN DOOR FROM INSIDE. GROUND CREW HAD DIFFICULTY OPENING THE DOOR FROM THE OUTSIDE. ONCE THE CABIN DOOR WAS OPENED, IT WAS NOTED THAT THE UPPER AFT LATCH BOLT WAS BROKEN AND CABIN DOOR FRAME WAS BENT/DAMAGED. LOG BOOK RESEARCH SHOWS UPPER AND LOWER LATCH BOLTS BEING REPLACED 11/5/2021 ACTT 9361.1 & CYCLES 6722
